# SDR DALA2024012901210

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: CRACK INDICATION ON FRAME 16 LH SIDE ON INTERCOSTAL FITTING OPEN FASTENER HOLE 1 AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTION IS 6 OCLOCK, CRACK DEPTH IS 0.085 INCH, AT FWD GALLEY AREA (1 EA) C/A: REPLACED INTERCOSTAL FITTING AND FASTENERS LOC AT DOOR STOP FITTING 7 FR 16 LH AS PER A320 SRM 51-42-11, SRM 51-72-11 AND DWGD53110974. RII INSPECTION COMPLETE 0758801 (AE81QC) JOB COMPLETE. (LP: 0174669)
